# SDR SWIA2021080560035

- Difficulty date: June 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 349 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS 349 BOTTOM FRAME SECTOR HAS CORROSION BETWEEN STRINGER 26L AND STRINGER 26R.     (C-CHECK RO 8/1/2021)    REPAIRED FS 349 BOTTOM FRAME SECTOR HAS CORROSION BETWEEN STRINGER 26L AND STRINGER 26R. REF DWG 601R31022 REV B , CRJ 200 SRM 51-42-06, AND REO 601R-53-21-3460 REV -- DATED 2021-06-30. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
